Tapering off of Benzos and constant migraine...anybody else

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

user726
New Member


Date Joined Jun 2011
Total Posts : 5
   Posted 6/10/2011 9:18 AM (GMT -6)   
I started having these awful migraines about 6 months ago, I think maybe it was caused by the lack of sleep since Ive taken Ativan  6 mgs day for 3 yrs now (awful!). I now have started a slow taper off the ativan with valium. Im also taking Remeron (might have also caused this).
Nothing works but triptans and the ins. wont pay for so much. I just registered and this is my second post here , I dont really have a question , I guess I just need to communicate and advise with others who might have similar problems.
Thanks
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, June 20, 2018 3:17 PM (GMT -6)
There are a total of 2,973,772 posts in 326,128 threads.
View Active Threads


Who's Online
This forum has 161113 registered members. Please welcome our newest member, bbruneau.
451 Guest(s), 14 Registered Member(s) are currently online.  Details
goshawk, SoMuchFun, carattop, Froggy88, NannieT2018, LilaJ, Girlie, MTrancher, Cary1963, laudie5, ChickenArise, suttie, straydog, Jack & Diane